# SDR KY7A20210111003

- Difficulty date: January 11, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N820DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC820B
- Aircraft time: 35,896 hours, 38,661 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW HAD RIGHT HYDRAULIC LIGHT ILLUMINATED IN FLIGHT CRUISE AND FOLLOWED CHECKLIST FOR SINGLE HYDRAULIC PRESSURE LIGHT INDICATION.  CREW STARTED DESCENT AND THE LEFT HYDRAULIC PRESSURE LIGHT CAME ON.  CREW WAS ABLE TO LAND AT DESTINATION AND TAXI TO GATE WITHOUT FURTHER INCIDENT.  MX INSPECTED AND FOUND HYDRAULIC PRESSURE LINE AFT OF FIREWALL LOOSE.  MX TIGHTENED HYDRAULIC PRESSURE LINE AND PERFORMED ENGINE GROUND RUNS, OPERATIONS AND LEAK CHECKS WERE GOOD.
